# SDR UIEA2016063000545

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 861110
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV APPEARED FOR SHORT TIME ON 2-3 OCCASIONS.  LT HP CONTROLLER REPLACED IAW MM 36-11-08, PN OFF 773289-15, SN OFF 861110, PN ON 773289-15, SN ON 890320.
